hrcak mascot   Srce   HID

Izvorni znanstveni članak

Estimates for the spectral condition number of cardinal B-spline collocation matrices

Vedran Novaković ; Faculty of Mechanical Engineering and Naval Architecture, University of Zagreb, Zagreb, Croatia
Sanja Singer ; ssinger@fsb.hr
Saša Singer ; Department of Mathematics, University of Zagreb, Zagreb, Croatia

Puni tekst: engleski, pdf (286 KB) str. 503-519 preuzimanja: 646* citiraj
APA 6th Edition
Novaković, V., Singer, S. i Singer, S. (2010). Estimates for the spectral condition number of cardinal B-spline collocation matrices. Mathematical Communications, 15 (2), 503-519. Preuzeto s https://hrcak.srce.hr/61876
MLA 8th Edition
Novaković, Vedran, et al. "Estimates for the spectral condition number of cardinal B-spline collocation matrices." Mathematical Communications, vol. 15, br. 2, 2010, str. 503-519. https://hrcak.srce.hr/61876. Citirano 17.05.2021.
Chicago 17th Edition
Novaković, Vedran, Sanja Singer i Saša Singer. "Estimates for the spectral condition number of cardinal B-spline collocation matrices." Mathematical Communications 15, br. 2 (2010): 503-519. https://hrcak.srce.hr/61876
Harvard
Novaković, V., Singer, S., i Singer, S. (2010). 'Estimates for the spectral condition number of cardinal B-spline collocation matrices', Mathematical Communications, 15(2), str. 503-519. Preuzeto s: https://hrcak.srce.hr/61876 (Datum pristupa: 17.05.2021.)
Vancouver
Novaković V, Singer S, Singer S. Estimates for the spectral condition number of cardinal B-spline collocation matrices. Mathematical Communications [Internet]. 2010 [pristupljeno 17.05.2021.];15(2):503-519. Dostupno na: https://hrcak.srce.hr/61876
IEEE
V. Novaković, S. Singer i S. Singer, "Estimates for the spectral condition number of cardinal B-spline collocation matrices", Mathematical Communications, vol.15, br. 2, str. 503-519, 2010. [Online]. Dostupno na: https://hrcak.srce.hr/61876. [Citirano: 17.05.2021.]

Sažetak
The famous de Boor conjecture states that the condition of the polynomial B-spline collocation matrix at the knot averages is bounded independently of the knot sequence, i.e., it depends only on the spline degree.
For highly nonuniform knot meshes, like geometric meshes, the conjecture is known to be false. As an effort towards finding an answer for uniform meshes, we investigate the spectral condition number of cardinal B-spline collocation matrices. Numerical testing strongly suggests that the conjecture is true for cardinal B-splines.

Ključne riječi
cardinal splines; collocation matrices; condition; Töplitz matrices; circulants

Hrčak ID: 61876

URI
https://hrcak.srce.hr/61876

Posjeta: 929 *